# SDR AU970632

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Part number: 676101258
- Condition: Out Of Adjust
- Location: Te Flap Control
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) GREEN SYSTEM FLAP CONTROL UNIT RESOLVER OUT OF ADJUSTMENT - LH FLAP ASYMMETRY BRAKE SOLENOID SHORT CIRCUIT
